Alert archive / Nevada / Freeze Warnings in 2012

Freeze Warning 3, NWS Elko, NV

June 6, 2012Elko County, White Pine County, Nevada

NWS Elko, NV issued this freeze warning at Jun 6, 2012, 3:15 AM PDT for Elko County, White Pine County, Nevada. It took effect at Jun 7, 2012, 12:00 AM PDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 6, 2012, 3:15 AM PDT (10:15 UTC)
In effect from
Jun 7, 2012, 12:00 AM PDT
Expired
Jun 7, 2012, 8:00 AM PDT
In force
8 hr
Issued by
NWS Elko, NV

Counties Elko County, NV, White Pine County, NV

The radar

The Elko radar (KLRX), 150 km from the middle of the area, began a volume at 10:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Elko, NV (KLKN), launched 00:00Z, 10.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 00:00Z on 2012-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 00:00Z on 2012-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1087 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

537 
WWUS75 KLKN 061015
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
315 AM PDT WED JUN 6 2012

...WIDESPREAD FREEZING TEMPERATURES AND AREAS OF FROST THIS MORNING
AND AGAIN THURSDAY MORNING...

.CLEAR SKIES AND LIGHT WINDS WILL PREVAIL OVERNIGHT...ALLOWING
FOR WIDESPREAD FREEZING TEMPERATURES TO OCCUR AGAIN THURSDAY
MORNING. WITH RECENT PRECIPITATION AND WET GROUND...PORTIONS OF
NORTHERN NEVADA WILL EXPERIENCE AREAS OF FROST LATE TONIGHT AND
THURSDAY MORNING.

NVZ031-034-035-038-039-070000-
/O.NEW.KLKN.FZ.W.0003.120607T0700Z-120607T1500Z/
/O.CON.KLKN.FZ.W.0002.000000T0000Z-120606T1500Z/
NORTHERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
WHITE PINE COUNTY-SOUTHWESTERN ELKO COUNTY-
SOUTH CENTRAL ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE...
OWYHEE...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...ELY...
MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK...ELKO...
SPRING CREEK...CARLIN...WELLS...PEQUOP SUMMIT
315 AM PDT WED JUN 6 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PDT
THURSDAY. A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS
MORNING. 

* TEMPERATURES: FALLING TO BETWEEN 22 AND 32 DEGREES.

* TIMING: THE COLDEST TEMPERATURES ARE EXPECTED TO OCCUR FROM 3 AM
  THROUGH 6 AM THIS MORNING AND AGAIN THURSDAY MORNING.

* LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...ELY...
  MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK... SECRET 
  PASS...LAMOILLE CANYON...HARRISON PASS...WELLS... PEQUOP 
  SUMMIT...ELKO...SPRING CREEK...CARLIN 

* IMPACTS: SEVERAL HOURS OF FROST AND SUB-FREEZING TEMPERATURES 
  ARE EXPECTED LATE TONIGHT AND EARLY WEDNESDAY MORNING. THESE 
  CONDITIONS WILL HARM OR KILL CROPS AND SENSITIVE VEGETATION. 
  PROTECT PLANTS AND GARDENS THAT HAVE BEGUN GROWING DURING 
  THE EARLY GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

NVZ030-036-037-040-061500-
/O.CON.KLKN.FZ.W.0002.000000T0000Z-120606T1500Z/
HUMBOLDT COUNTY-NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
NORTHWESTERN NYE COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...WINNEMUCCA...MCDERMITT...
PARADISE VALLEY...GOLCONDA SUMMIT...BATTLE MOUNTAIN...
EMIGRANT PASS...AUSTIN...AUSTIN SUMMIT...EUREKA...
DIAMOND VALLEY...PINTO SUMMIT...TONOPAH...ROUND MOUNTAIN
315 AM PDT WED JUN 6 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. 

* TEMPERATURES: FALLING TO BETWEEN 22 AND 32 DEGREES.

* TIMING: THE COLDEST TEMPERATURES ARE EXPECTED THROUGH 6 AM.

* LOCATIONS INCLUDE: WINNEMUCCA...MCDERMITT...PARADISE VALLEY...
  GOLCONDA SUMMIT...AUSTIN...AUSTIN SUMMIT...EUREKA... DIAMOND 
  VALLEY...PINTO SUMMIT...BATTLE MOUNTAIN... EMIGRANT PASS...
  TONOPAH...ROUND MOUNTAIN 

* IMPACTS: SEVERAL HOURS OF FROST AND SUB-FREEZING TEMPERATURES 
  ARE EXPECTED LATE TONIGHT AND EARLY WEDNESDAY MORNING. THESE 
  CONDITIONS WILL HARM OR KILL CROPS AND SENSITIVE VEGETATION. 
  PROTECT PLANTS AND GARDENS THAT HAVE BEGUN GROWING DURING 
  THE EARLY GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
3 follow-up statements
235 
WWUS75 KLKN 061940
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
1240 PM PDT WED JUN 6 2012

...MORE FREEZING TEMPERATURES ACROSS EASTERN NEVADA TONIGHT AND
THURSDAY MORNING...

.CLEAR SKIES AND LIGHT WINDS WILL ALLOW FOR STRONG RADIATIONAL
COOLING ACROSS EASTERN NEVADA TONIGHT. THE COLDEST TEMPERATURES
ARE EXPECTED ACROSS ELKO...WHITE PINE...AND SOUTHERN EUREKA
COUNTIES. THE COLDEST VALLEYS WILL FALL INTO THE 20S FOR SEVERAL
HOURS LATE TONIGHT THROUGH EARLY THURSDAY MORNING.

NVZ031-034-035-038-039-071500-
/O.CON.KLKN.FZ.W.0003.120607T0700Z-120607T1500Z/
NORTHERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
WHITE PINE COUNTY-SOUTHWESTERN ELKO COUNTY-
SOUTH CENTRAL ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE...
OWYHEE...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...ELY...
MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK...ELKO...
SPRING CREEK...CARLIN...WELLS...PEQUOP SUMMIT
1240 PM PDT WED JUN 6 2012

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PDT THURSDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
PDT THURSDAY. 

* TEMPERATURES: FALLING TO BETWEEN 22 AND 32 DEGREES.

* TIMING: THE COLDEST TEMPERATURES ARE EXPECTED TO OCCUR LATE
  TONIGHT THROUGH SUNRISE THURSDAY...GENERALLY 3 AM TO 6 AM.
 
* LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...ELY... 
  MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK... SECRET 
  PASS...LAMOILLE CANYON...HARRISON PASS...WELLS... PEQUOP 
  SUMMIT...ELKO...SPRING CREEK...CARLIN

* IMPACTS: SEVERAL HOURS OF FREEZING TEMPERATURES ARE EXPECTED
  LATE TONIGHT AND EARLY THURSDAY MORNING. THESE CONDITIONS WILL
  HARM OR KILL CROPS AND SENSITIVE VEGETATION. PROTECT PLANTS AND
  GARDENS THAT HAVE BEGUN GROWING DURING THE EARLY GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

TURNER
951 
WWUS75 KLKN 071039
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
339 AM PDT THU JUN 7 2012

...MORE FREEZING TEMPERATURES ACROSS EASTERN NEVADA THIS MORNING...

.FREEZING TEMPERATURES ARE OCCURRING THIS MORNING ACROSS EASTERN
NEVADA. CLEAR SKIES AND LIGHT WINDS ARE ALLOWING FOR STRONG
RADIATIONAL COOLING. THE COLDEST TEMPERATURES ARE EXPECTED ACROSS
ELKO...WHITE PINE...AND SOUTHERN EUREKA COUNTIES. 

NVZ031-034-035-038-039-071500-
/O.CON.KLKN.FZ.W.0003.000000T0000Z-120607T1500Z/
NORTHERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
WHITE PINE COUNTY-SOUTHWESTERN ELKO COUNTY-
SOUTH CENTRAL ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE...
OWYHEE...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...ELY...
MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK...ELKO...
SPRING CREEK...CARLIN...WELLS...PEQUOP SUMMIT
339 AM PDT THU JUN 7 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PDT THIS MORNING. 

* TEMPERATURES: FALLING TO BETWEEN 22 AND 32 DEGREES.

* TIMING: THE COLDEST TEMPERATURES ARE EXPECTED TO OCCUR THROUGH
  SUNRISE THIS MORNING.

* LOCATIONS INCLUDE: JACKPOT...WILDHORSE...OWYHEE...ELKO...
  SPRING CREEK...CARLIN...ELY...MCGILL...CONNORS PASS... GREAT 
  BASIN NATIONAL PARK...SECRET PASS...LAMOILLE CANYON... 
  HARRISON PASS...WELLS...PEQUOP SUMMIT 

* IMPACTS: SEVERAL HOURS OF FREEZING TEMPERATURES ARE EXPECTED
  THROUGH EARLY THIS MORNING. THESE CONDITIONS WILL HARM OR KILL
  CROPS AND SENSITIVE VEGETATION. PROTECT PLANTS AND GARDENS THAT
  HAVE BEGUN GROWING DURING THE EARLY GROWING SEASON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
726 
WWUS75 KLKN 071441
NPWLKN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ELKO NV
741 AM PDT THU JUN 7 2012


NVZ031-034-035-038-039-071545-
/O.EXP.KLKN.FZ.W.0003.000000T0000Z-120607T1500Z/
NORTHERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
WHITE PINE COUNTY-SOUTHWESTERN ELKO COUNTY-
SOUTH CENTRAL ELKO COUNTY-
INCLUDING THE FOLLOWING LOCATIONS...JACKPOT...WILDHORSE...
OWYHEE...SECRET PASS...LAMOILLE CANYON...HARRISON PASS...ELY...
MCGILL...CONNORS PASS...GREAT BASIN NATIONAL PARK...ELKO...
SPRING CREEK...CARLIN...WELLS...PEQUOP SUMMIT
741 AM PDT THU JUN 7 2012

...FREEZE WARNING WILL EXPIRE AT 8 AM PDT THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 8 AM PDT THIS MORNING. 

MORNING TEMPERATURES THAT WERE AT OR BELOW FREEZING EARLIER THIS
MORNING HAVE COME UP TO ABOVE FREEZING. AS A RESULT...THE FREEZE
WARNING IS BEING ALLOWED TO EXPIRE.

$$

JRM/86

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this freeze warning went out at Jun 6, 2:36 AM PDT, 39 minutes earlier.

Area forecast discussion, Jun 6, 2:36 AM PDT, 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
236 AM PDT WED JUN 6 2012

.SYNOPSIS...A WARMING TREND WILL BEGIN TODAY AS CONDITIONS DRY OUT.
HOWEVER CLEAR SKIES TONIGHT WILL ALLOW FOR MORE FREEZING
TEMPERATURES AND POSSIBLE FROST ACROSS EASTERN NEVADA THROUGH
EARLY THURSDAY MORNING. ANOTHER COLD FRONT WILL MOVE THROUGH THE
GREAT BASIN SATURDAY.

&&

.SHORT TERM...TODAY THROUGH THURSDAY. SATELLITE IMAGERY SHOWS THE
UPPER LOW THAT MOVED THROUGH THE LKN CWFA ON TUESDAY BEGINNING TO
RETROGRADE INTO THE UPPER FLOW OVER WESTERN CANADA. THIS EXTRA
ENERGY WILL BECOME A PLAYER OVER THE WEEKEND FOR THE GREAT BASIN.
THE MODELS ARE IN EXCELLENT AGREEMENT FOR THE SHORT TERM.

A NORTHWEST FLOW ALOFT CONTINUES TO BRING IN COOL AIR AND MANY
LOCATIONS TOUCHED THE FREEZING MARK BY 1 AM PDT THIS MORNING WITH
ONLY A FEW HIGH CLOUDS DRIFTING ACROSS CENTRAL NEVADA.

THE FLOW ALOFT WILL BACK TO MORE ZONAL TODAY AND WEAKEN. HIGH
CLOUDINESS WILL BE MOVING IN FROM THE PACIFIC LATE TONIGHT.
HOWEVER FREEZING TEMPERATURES WILL BE A CONCERN AGAIN TONIGHT OVER
EASTERN NEVADA WITH LESS CLOUD COVER.

THE FLOW ALOFT WILL BACK TO MORE SOUTHERLY ON THURSDAY GIVING
DAYTIME TEMPERATURES A BOOST BACK TO AROUND 80 DEGREES AND AT LEAST
TEMPORARILY HALTING THE RECENT BOUT OF FREEZING OVERNIGHT LOWS.
BREEZY CONDITIONS ARE POSSIBLE OVER FAR WESTERN HUMBOLDT COUNTY
THURSDAY AFTERNOON.

.LONG TERM...THURSDAY NIGHT THROUGH NEXT TUESDAY. THE LONGWAVE
PATTERN COMMENCES WITH A BROAD TROF OVER THE INTERMOUNTAIN-WEST
AND RIDGING OVER THE EASTERN PACIFIC. HOWEVER...BY F96...THE GFS
HAS THE ANCHORING H5 LOW OVER MONTANA WITH A MORE PROGRESSIVE TROF
AXIS AND THE EC DEPICTS THE H5 LOW OVER ALBERTA WITH THE TROF AXIS
LAGGING BY 6 TO 8 HRS. STRONG PRE-FRONTAL WINDS ARE POSSIBLE WITH
THIS SYSTEM...HEADLINES MAY BE REQUIRED FOR PORTIONS OF NORTHERN
NEVADA...BUT WAITING FOR THE DETAILS TO FLESH OUT. SENSIBLE
WEATHER-WISE...EXPECTING A BATCH OF UNSETTLED WEATHER OVER THE
NORTHERN ZONES WITH A MIX OF VALLEY SHOWERS...ISOLATED
THUNDERSTORMS AND ELEVATED SNOWS. AT THIS TIME THE DGEX AND THE EC
ARE A TAD STRONGER WITH THE QPF ACCUMULATIONS THAN THE GFS WHICH
IS MOST PRONOUNCED OVER THE JARBIDGE WILDERNESS AREA. IN THE WAKE
OF THE FROPA...EXPECTING ANOTHER ROUND OF CHILLY TEMPERATURES BY
LATE SATURDAY NIGHT/EARLY SUNDAY MORNING...WITH LOWS DIPPING NEAR
OR BELOW FREEZING. BY 12Z SUNDAY...BOTH MODELS PROG WIDESPREAD
NORTHWEST FLOW AND UPPER LEVEL HEIGHT RECOVERIES OVER THE LKN CWA.
EXPECTING THE UPPER LEVEL FLOW ALOFT TO TURN ZONAL ON MONDAY WHICH
PERSISTS INTO TUESDAY. WITH THE EXCEPTION OF SATURDAYS STORM...AT
THIS TIME...MOST OF THE FORECAST PERIOD LOOKS MILD AND RELATIVELY
DRY.

&&

.AVIATION...THE SURFACE FRONT HAS PUSHED SOUTH AND EAST OF THE
REGION TAKING THE PRECIPITATION WITH IT. THE LATEST IR SATELLITE
LOOP SHOWS LINGERING CLOUDS OVER THE TAF SITES...HOWEVER...VFR
CONDITIONS ARE PROJECTED FOR ALL TAF SITES FOR TODAY.

&&

.FIRE WEATHER...DRIER CONDITIONS CAN BE EXPECTED THROUGH FRIDAY
WITH THE EXCEPTION OF A FEW SHOWERS ACROSS NORTHERN NEVADA AS A
WARMING TREND BEGINS. WINDS WILL BE INCREASING FRIDAY AFTERNOON
AS A COLD FRONT APPROACHES THE GREAT BASIN. A COLD FRONT WILL
MOVE THROUGH ON SATURDAY BRINGING SOME SHOWERS AND THUNDERSTORMS
TO THE FIRE DISTRICT.

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING UNTIL 8 AM PDT THIS MORNING FOR HUMBOLDT COUNTY...
NORTHERN ELKO COUNTY...NORTHERN LANDER COUNTY AND NORTHERN
EUREKA COUNTY...NORTHWESTERN NYE COUNTY...RUBY MOUNTAINS/EAST
HUMBOLDT RANGE...SOUTH CENTRAL ELKO COUNTY...SOUTHERN LANDER
COUNTY AND SOUTHERN EUREKA COUNTY...SOUTHWESTERN ELKO COUNTY...
WHITE PINE COUNTY.

FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM PDT THURSDAY FOR
NORTHERN ELKO COUNTY...RUBY MOUNTAINS/EAST HUMBOLDT RANGE...
SOUTH CENTRAL ELKO COUNTY...SOUTHWESTERN ELKO COUNTY...WHITE
PINE COUNTY.

&&

92/97/97/92
Hazardous weather outlook, Jun 5, 3:13 PM PDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
313 PM PDT TUE JUN 5 2012

NVZ030-031-034>040-062215-
HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-WHITE PINE COUNTY-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY-
SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY-
SOUTHWESTERN ELKO COUNTY-SOUTH CENTRAL ELKO COUNTY-
NORTHWESTERN NYE COUNTY-
313 PM PDT TUE JUN 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
NEVADA...NORTH CENTRAL NEVADA...NORTHEAST NEVADA...NORTHWEST
NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...TONIGHT.

MUCH COLDER AIR HAS MOVED INTO THE REGION. WIDESPREAD SUB-FREEZING
TEMPERATURES WILL OCCUR TONIGHT...CAUSING DAMAGE TO UNPROTECTED
TENDER VEGETATION. AS A RESULT...A FREEZE WARNING IS IN EFFECT
FROM MIDNIGHT UNTIL 8 AM WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

NVZ033-041-062215-
SOUTHEASTERN ELKO COUNTY-NORTHEASTERN NYE COUNTY-
313 PM PDT TUE JUN 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
NEVADA AND SOUTH CENTRAL NEVADA.

.DAY ONE...TONIGHT.

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO SIGNIFICANT WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO
STANDARD OPERATING PROCEDURE.

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 2:00 PM PDTFire Weather WatchLKNElko25 hr

Nearby

Freeze Warnings in Nevada, 2012Every freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.